Borel-complete topological spaces
Hager, Anthony ; Reynolds, George ; Rice, M.
Fundamenta Mathematicae, Tome 75 (1972), p. 135-143 / Harvested from The Polish Digital Mathematics Library
Publié le : 1972-01-01
EUDML-ID : urn:eudml:doc:214426
@article{bwmeta1.element.bwnjournal-article-fmv75i1p17bwm,
     author = {Anthony Hager and George Reynolds and M. Rice},
     title = {Borel-complete topological spaces},
     journal = {Fundamenta Mathematicae},
     volume = {75},
     year = {1972},
     pages = {135-143},
     zbl = {0234.54012},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv75i1p17bwm}
}
Hager, Anthony; Reynolds, George; Rice, M. Borel-complete topological spaces. Fundamenta Mathematicae, Tome 75 (1972) pp. 135-143. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv75i1p17bwm/